# SDR 04252652

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

RIGHT FWD EMERGENCY LIGHT INOP.  RECONNECTED CONNECTOR ON EMERGENCY BATTERY REF AMM 33-51-04.  OPS CHECK GOOD.
